CureZone   Log On   Join
Re: Mirena IUD Side Effects-Similar Problems
 
livnthegdlif Views: 60,875
Published: 15 years ago
 
This is a reply to # 70,128

Re: Mirena IUD Side Effects-Similar Problems


I had the Paraguard IUD for years and loved it!! Everyone I knew that had it loved it. No side effects or weight gain. I had it removed thinking of having another baby but plans change. I went to have my paraguard put back in when my new doctor highly recommended the Mirena. He told me that it had no side effects and would keep me from having a period which sounded good. I made a mistake!!! I went back to him because the PMS was so bad I felt suicidal and he put me on antidepressants, which I never took. He also told me that it was me not the Mirena. I have break outs, I have gained 20 lbs in three months, and have not been able to wear my rings in a month. Again, he tells me that it is me, not the mirena!! I feel bloated and swollen all the time. I am glad to see that it's not me. I am going to get my paraguard back. If there is anyone considering an IUD, a paraguard is alot better!! Not all IUDs are the same and the Paraguard is manufactured by ortho, not some off the wall company. I hope I have contributed something to this forum, because you have all helped me know I'm not crazy!!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.063 sec, (1)